# SDR GTIA2016032201492

- Difficulty date: March 22, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 35,674 hours, 16,958 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE ASSIST BOTTLE PRESSURE BELOW LIMITS.  SERVICE R1 DOOR SLIDE ASSIST BOTTLE TO PROPER LIMITS.
